# SDR AKG2004F00003

- Difficulty date: February 10, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N447AC
- Make and model: Beech B200
- Aircraft serial: BB1042
- Engine: Pwa PT6A60A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10144009811
- Condition: Damaged
- Location: Fuselage
- Part time: 7,715 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN COMPLETING AD, NOT ONLY WAS SCORING FOUND ACROSS THE MID SPAN, BUT ALSO ALL THE WAY AROUND WHERE THE (U) FRAME LAYS ON TOP OF THE BULKHEAD WEB.  THERE IS NOT A PATCH REPAIR FOR THIS.  THE BULKHEAD WEB WILL HAVE TO BE REPLACED.
